# SDR AALA202409052985

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 70,795 hours, 35,721 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Sparks
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE SITTING AT THE GATE WITH PASSENGERS ONBOARD THE FLIGHT CREW REPORTED A POWER INTERUPTION  WITH THE APU RUNNING AND NUMEROUS BREAKERS POPPED. FLIGHT ATTENDANTS REPORTED SPARKS COMING OUT OVER THE OVERHEAD BIN AREA AT SEAT ROW 16D ALONG WITH AN ELECTRICAL BURNING SMELL. THE FLIGHT CREW HAD ALL OF THE PASENGERS DEPLANE THROUGH THE L1 DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
